Affine transformations on the space of probability measures
Systèmes dynamiques III - Varsovie, Astérisque, no. 51 (1978), p. 415-427
@incollection{AST_1978__51__415_0,
     author = {Sigmund, Karl},
     title = { Affine transformations on the space of probability measures},
     booktitle = {Syst\`emes dynamiques III - Varsovie},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {51},
     year = {1978},
     pages = {415-427},
     zbl = {0385.28010},
     mrnumber = {480946},
     language = {en},
     url = {http://www.numdam.org/item/AST_1978__51__415_0}
}
Sigmund, Karl.  Affine transformations on the space of probability measures, in Systèmes dynamiques III - Varsovie, Astérisque, no. 51 (1978), pp. 415-427. http://www.numdam.org/item/AST_1978__51__415_0/

[1] Bhatia N. and Szegö G. : Dynamical Systems : stability theory and applications. Springer, Berlin-Heidelberg-New York (1967) | Article | MR 219843

[2] Billingsley P. : Convergence of probability measures, Wiley, New York (1968) | MR 233396 | Zbl 0172.21201

[3] Bowen R. : ω-limit sets for Axiom A diffeomorphisms, J. Diff. Equs. 18 (1975) 333-339 | Article | MR 413181 | Zbl 0315.58019

[4] Denker M., Grillenberger Ch. and Sigmund K. : Ergodic theory on compact spaces, Springer Lecture Notes 527 | MR 457675 | Zbl 0328.28008

[5] Dowker Y. and Friedlander F., : On limit sets in dynamical systems, Proc. London Math. Soc 4 (1954) 168-176 | Article | MR 61820 | Zbl 0055.10401

[6] Furstenberg H. : Disjointness in ergodic theory, Math. Sys. Theory 1 (1967) 1-49 | MR 213508 | Zbl 0146.28502

[7] Jacobs K. : On Poincare's recurrence theorem, Proc. 5th Berkeley Symp. on Math. Stat. and Probab., Vol II, 375-404 | MR 229797 | Zbl 0272.60036

[8] Petersen K. : Disjointness and weak mixing of minimal sets, Proc. AMS 24 (1970) 278-280 | Article | MR 250283 | Zbl 0188.55503

[9] Sigmund K. : On the connectedness of ergodic systems, to appear in Manuscripta Math. | MR 447528 | Zbl 0365.28014

[10] Sigmund K. : On minimal centers of attraction and generic points, to appear in J. reine angew. Math. | MR 482710 | Zbl 0354.54025

[11] Sigmund K. : Sur la répartition des orbites de certains systèmes dynamiques, Séminaires de théorie des nombres, Bordeaux, (1976). | MR 442199 | Zbl 0348.54036